# SDR ASAA2015122214428

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,873 hours, 9,208 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 8221604101
- Part serial: 171LK2
- Condition: Failed
- Location: Ee Bay
- Part time: 29,880 hours, 9,211 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT ENGAGE.  ACFT GROUNDED. A/T BITE CURRENT STATUS MESSAGE 22-31543, CH-A ARM FAULT.  REPLACED FCC-A, INSTLN TEST PASSED REF AMM 22-11-33.  A/T BITE CURRENT STATUS "NO FAULTS" AFTER FCC-A REPLACEMENT.
